Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi folks,

I am beginning my third month of 100 mg spironalactone per day. I'm hoping it will kick in soon.

I have read (in The Big Hormone Post) that coffee makes hormonal acne worse. In an effort to reduce my coffee intake, I hope to switch to mate, black tea, and green tea. I understand that avoiding caffeine altogether might be ideal, but this is not realistic for me.

Has anyone experienced or read about an improvement upon switching from coffee to tea?

Finally, has anyone found that drinking licorice tea has reduced the side effects of spironalactone? (Fatigue, complete lack of energy.)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×